Open Access

On Krein space symmetric linear relations with gaps


Full Text

Coming Soon.





Article Information

Title On Krein space symmetric linear relations with gaps
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 2, 16-40
MathSciNet MR1770814
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

Vladimir Derkach, On Krein space symmetric linear relations with gaps, Methods Funct. Anal. Topology 4 (1998), no. 2, 16-40.


BibTex

@article {MFAT43,
    AUTHOR = {Derkach, Vladimir},
     TITLE = { On  Krein  space  symmetric  linear  relations  with  gaps},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {2},
     PAGES = {16-40},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=43},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues